Author Topic: Testosterone replacement and Oedema  (Read 1705 times)

Offline vinnyt

  • Member
  • *
  • Posts: 1
Hi there guys,

I had/have gynocomastia coz I don't produce enough testosterone naturally. I got boobs and had surgery as they were very big and mostly breast tissue not fat. Now I am also on testosterone replacement therapy, injections, not just for the gyno, but for general well-being/hormone balance.

The surgery was pretty much fine. But I still have some lumps of breast tissue left (had ultrasound to prove this) and so just started using Andractim Gel on the breast to hopefully breakdown the remaining breast tissue.

Ok so thats the background, but the problem is that I have a lot of swelling, mainly on the chest, but also around the stomach, legs and face. Its not fat, it feels like fluid to me. It is a common side effect of testosterone and also from after surgery.  My testosterone levels are normal, and I don't want to reduce the T. BUT is there other ways I can get rid of the fluid?



VinnyT


Linkback: https://www.gynecomastia.org/forum/index.php?topic=20594.0


 

SMFPacks CMS 1.0.3 © 2021